# SDR 2020F00031

- Difficulty date: August 15, 2018
- Submitted: September 11, 2019
- Operation: Air carrier
- Aircraft: B1672
- Make and model: Boeing 777-36NER
- Aircraft serial: 42107
- Aircraft time: 18,230 hours, 2,182 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Warning Message
- Condition: Activated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FUEL IMBALANCE MSG DISPLAY IN FLIGHT (MAX IMBALANCE L TANK 15.0/R TANK 5.1).
